Erectile dysfunction effect of Ramipril

We have 544 consumer reports for Ramipril. Erectile dysfunction effect occurred in 2%.

Patients statistics on Erectile dysfunction side effect for Ramipril

Female
Male

Average weight in Lbs
0
205.03

Average height in Ft
0
6′

Average age
0
50

Ramipril Circle Diagram 10 consumers of 544 reported about Erectile dysfunction

  1. Joseph G. Bell says:
    4.0 rating

    Ramipril for High blood pressure

    Fatigue, lethargy, muscle spasms, severe pain on the foot tendon, problems with potency, increasing the medication to 5 mg fainting sensations, chest pressure, feeling unwell. Accompanying a slight urinary incontinence is detected. I took this medicine for several months. First, I have the o.g. Misbehaviors were not recognized as side effects of ramipril as they developed. After stopping it was suddenly better. On the advice / prescription of the cardiologist, a second attempt was made, but stopped immediately, since the side effects were now directly and more detectable. Since then, I no longer take the drug. The intake due to hypertension (hoped for lowering blood pressure) did not provide sufficient effect. Sometimes the opposite was the case, whereupon (as described above) the cardiologist prescribed the double medication (2.5 mg twice daily). This was the reason why I stopped taking Ramipril completely.

  2. Robert B. Winbush says:
    4.0 rating

    Ramipril for High blood pressure

    Ever since taking the above medications, I’ve been having flu. Similar symptoms – ie hoarseness, stuffy nose, cough. The bigger problem is that I’ve been having erectile dysfunction since taking it or have difficulty getting an erection.

  3. William E. Fowler says:
    5.0 rating

    Ramipril for High blood pressure

    At the beginning of the year, I decided to tackle my hereditary high blood pressure and my former family doctor gave me Ramipril 2.5mg (1-0-0-0) as a starting dose and 7 days later with 2.5mg (1-0-1 -0). Unfortunately, in addition to certain massive malfunctions in the bed (no imagination), which would be tolerated in an emergency, there are still strong depressive moods (thin skin, aggression towards family members, no work capacity). So for me Ramipril is not a medicine that I will take again because it has given me the worst 3 weeks of my life. The situation escalated when I went to the cardiology emergency room with acute (possibly also psychosomatic) complaints and was kept in the hospital for 2 days and checked. A change to an alternative drug of the class of the Sartane (Candesartan) has caused miracles with me (diastolic BD again much better) – therefore I would recommend just with a similar course to demand an alternative means (my family doctor was here, unfortunately, something funny and I was first changed over by the ward doctor). Importantly, ramipril is the first choice of many primary care physicians, which is certainly backed by good studies and experience. But it also seems to give few people who can not stand it.